# SDR IPXA2025102120558

- Difficulty date: October 12, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 37,428 hours, 13,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED ANGLE, BULK CGO COMPT CEILING AREA, BS 1577, LBL 74, INBD SIDE. (REPLACE) INSPECTION COMPLETED FOR MAIN DECK CARGO INSPECTION OF FLOOR PANEL OK TO INSTALL CHECK AT STA 1540 ~ 1599 , LBL54 ~ 88 , PANEL NO.251CGF, DADO PANEL AT STA 1578 L/H (NO.251QSF , 251PSF)   I.A.W AMM 53-01-06-400-801 REV.146 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL. 2. I.A.W AMM 25-59-01-404-019 REV.146 INSTALL MAIN DECK CARGO DADO PANEL AND CONDITION CHECK NORMAL.
